FML for mobile
Free

Open in app
FMyLife
ouch Australia

Crispy

Today, I'm on a medication that really dehydrates my skin. I thought split lips were the worst side effects. Other split orifices make a trip to the toilet a literal pain in the arse. No sign of stopping in the near future. FML

Collection

Fall

Dead leaves, the first cold of the season and an umbrella flipped inside out: fall, the season of grace.

Same thing different taste

Next

Top comments

Not even a joke try some Vaseline.

I guess you need that $90 moisturizer.

Add a comment · Reply to

You must be logged in to be able to post comments!

Comments (160)

MagicGiraffe 12

OP must be in SPLITTING pain.. ;)

get a new one jesus!

FunwithBumperCar 0

Those kind of issues tend to give me a splitting headache.

That sounds nasty.

A bit of advice, don't listen to the douche that told you to get prednisone. However tucks pads are amazing, and you can use them temporarily until you hear from your physician. The aloe is very soothing :) good luck !

Hmm the douche was a doctor that told my brother to take it. Now his dry skin is gone. Do you have any experience in the medical field? Thought not. Next time don't be a bitch when someone has a solution to a problem.

151- Do you have any medical certifications? If not, you are the bitch and not 134. Your brother probably had an allergic reaction to something causing a rash. Often doctors use steroids such as prednisone to stop the allergic reaction depending on the person's drug allergies and sensitivities. I admit, I don't have medical certificates or degrees, but I am speaking from experience. And what happened to having respect on the postings on this site, anyway?

I do actually.

Then can we say that you should know the proper uses and side effects of prednisone and that it's not the solution for everyone?

In some cases yes. I can agree with you. It is used for so many applications.

hateevryone 15

ewww

Wow, what medication is that? I don't want to take it.

If it's accutane, read up about the long-term damage.

I hope your FML is I have diarrhea!

Lotion helps. Put lotion…everywhere.